Results 1 to 4 of 4
  1. #1
    Valyr is offline New Member
    Join Date
    Aug 2019
    Posts
    3

    Pain back only during the cycle of stero

    Hi guys!
    I am new here and I have lower pain back only during the cycle of stero . When I want to do gym and work out, then appear the hearts , after some minute it dissappear , no hearts snymore time . I felt this pain when I did intense execises with a reate heart above 140 beats. When I work out with havy weghts with mor time for recovery I am ok , I don t feel anything . Whats is happent? Some one tell me that is presure blod Ón this area and muscle is contracted . What can I do to disapear this hearts? Thank you verry much for your answear.
    I mention that a take 1 ml probolan, 0,7 ml test propionate , 0.7ml masteron and 40 mg anavar EOD .

  2. #2
    redz's Avatar
    redz is online now Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    14,201
    Anavar can cause painful back pumps. Is this what you are talking about?

  3. #3
    Valyr is offline New Member
    Join Date
    Aug 2019
    Posts
    3
    Yes , from anavar I think I have pain back pumps or for sweets Ón general . When I am on PCT , this hearts disappear. Can I take something for this hearts ?

  4. #4
    redz's Avatar
    redz is online now Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    14,201
    Might be bettter to drop the anavar .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •